MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX; QUARTEX THREADED LOCKING CAP

GLOBUS MEDICAL, INC. QUARTEX; QUARTEX THREADED LOCKING CAP
Model Number 1149.0001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The two locking caps that loosened post operatively were returned for evaluation.Visual observation shows no indentations/deformations indicative of being final tightened.The other eleven locking caps from the construct that did not loosen were also returned.Two of these do not have any indentations/deformations and the two others have extremely faint indentations indicative of being final tightened.Seven caps appear to have been torqued out properly and have the full indentation/deformation along the bottom surface.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was completed for 2 quartex threaded locking caps that loosened at c2 and c3, 2 months post operatively.

Brand Name
QUARTEX
Common Device Name
QUARTEX THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14112809
Report Number3004142400-2022-00055
Device Sequence Number6108444
Product Code NKG
UDI-Device Identifier00889095354492
UDI-Public00889095354492
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.0001
Device Lot NumberBAY498SB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown